Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 26, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 22, 2022, 9:04 PM CDT for Bibb County, Shelby County, Alabama. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2022, 9:04 PM CDT (02:04 UTC)
- Expired
- Mar 22, 2022, 9:23 PM CDT
- In force
- 19 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bibb County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 17 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 9:08 PM CDT | TORNADO | 2 Ne Hebron, AL | AN EF-0 TORNADO PATH WAS IDENTIFIED STRADDLING THE BIBB COUNTY AND SHELBY COUNTY LINE, ABOUT HALFWAY BETWEEN WOODSTOCK AND MAYLENE. THE TORNADO BEGAN ALONG CR 21 IN FAR NORTHEAST BIBB COUNTY WHERE A FEW TREES WERE UPROOTED. THE TORNADO THEN MOVED NORTHEASTWARD |
| Mar 22, 9:08 PM CDT | TORNADO | 2 Ne Hebron, AL | CORRECTS PREVIOUS TORNADO REPORT FROM 2 NE HEBRON FOR SOURCE TYPE. AN EF-0 TORNADO PATH WAS IDENTIFIED STRADDLING THE BIBB COUNTY AND SHELBY COUNTY LINE, ABOUT HALFWAY BETWEEN WOODSTOCK AND MAYLENE. THE TORNADO BEGAN ALONG CR 21 IN FAR NORTHEAST BIBB COUNTY WH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 4:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 571 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.4
The text
As transmitted.
745
WFUS54 KBMX 230204
TORBMX
ALC007-117-230245-
/O.NEW.KBMX.TO.W.0026.220323T0204Z-220323T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
904 PM CDT Tue Mar 22 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
West central Shelby County in central Alabama...
Northeastern Bibb County in central Alabama...
* Until 945 PM CDT.
* At 904 PM CDT, a severe thunderstorm capable of producing a tornado
was located near West Blocton, or 11 miles northwest of Montevallo,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Riverchase, Oak Mountain State
Park, Maylene, Oak Mountain Amphitheater, Joe Tucker Park,
Ballantrae, Marvel, Camp Branch, Saddle Lake Farms, Siluria,
Alabaster Veterans Park, Bounds Lake, Hebron and Saginaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3327 8696 3328 8693 3329 8692 3333 8686
3333 8683 3335 8683 3337 8680 3323 8665
3311 8707 3317 8711
TIME...MOT...LOC 0204Z 230DEG 43KT 3317 8705
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
89^GSatterwhite2 follow-up statements
359
WWUS54 KBMX 230214
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
914 PM CDT Tue Mar 22 2022
ALC007-230223-
/O.CAN.KBMX.TO.W.0026.000000T0000Z-220323T0245Z/
Bibb AL-
914 PM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR NORTHEASTERN BIBB COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama.
LAT...LON 3325 8667 3316 8697 3316 8700 3319 8702
3321 8702 3322 8703 3327 8696 3327 8695
3333 8686 3333 8683 3335 8683 3337 8680
TIME...MOT...LOC 0213Z 240DEG 26KT 3321 8699
$$
ALC117-230245-
/O.CON.KBMX.TO.W.0026.000000T0000Z-220323T0245Z/
Shelby AL-
914 PM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR WEST
CENTRAL SHELBY COUNTY...
At 913 PM CDT, a confirmed tornado was located near Tannehill
Ironworks State Park, or 9 miles southwest of Helena, moving
northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Riverchase, Oak Mountain State
Park, Maylene, Oak Mountain Amphitheater, Joe Tucker Park,
Ballantrae, Saddle Lake Farms, Siluria and Saginaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3325 8667 3316 8697 3316 8700 3319 8702
3321 8702 3322 8703 3327 8696 3327 8695
3333 8686 3333 8683 3335 8683 3337 8680
TIME...MOT...LOC 0213Z 240DEG 26KT 3321 8699
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
89^GSatterwhite615
WWUS54 KBMX 230223
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
923 PM CDT Tue Mar 22 2022
ALC117-230233-
/O.CAN.KBMX.TO.W.0026.000000T0000Z-220323T0245Z/
Shelby AL-
923 PM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR WEST CENTRAL SHELBY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama.
LAT...LON 3325 8667 3316 8697 3316 8700 3319 8702
3321 8702 3322 8703 3327 8696 3327 8695
3333 8686 3333 8683 3335 8683 3337 8680
TIME...MOT...LOC 0221Z 230DEG 43KT 3329 8688
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 22, 7:10 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 22, 7:10 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 710 PM CDT Tue Mar 22 2022 .UPDATE... For 00Z Aviation. && .SHORT TERM... /Updated at 532 PM CDT Tue Mar 22 2022/ Broken QLCS/LEWP is currently progressing through much of West Alabama at this hour. In general, the fast forward propagation of this line has allowed for very little destabilization of the warm sector, thus the main axis of instability has been suppressed further south. However as expected, wind shear will remain sufficient to support low and mid-level rotating updrafts through the evening hours and the current tornado watch looks to be adequate at this time. Any robust updrafts will need to be monitored for tornado potential. The greatest threat will remain across the southern-third of the state where the highest surface based instability values are expected. The threat will begin to diminish as we move into the early overnight period as the once sufficient instability trends downward as the main line surges east. 17/KLAWS .LONG TERM... /Updated at 248 PM CDT Tue Mar 22 2022/ Aside from some lingering light showers in the far southeastern counties Wednesday night, the remainder of the 7-day forecast will be dry. We'll see a cool down toward the end of the week and into the weekend, and then a warming trend early next week. No substantial changes from the previous long term forecast. /61/ Previous long-term discussion: /Updated at 300 AM CDT Tue Mar 22 2022/ Wednesday night through Monday. A large, nearly cut off upper-level trough over the central and eastern CONUS, will slowly move eastward Wednesday night and Thursday. The associated dry slot will move over the region and provide dry conditions behind a slow-moving cold front. Lingering showers near the front should remain just outside our forecast area across SE AL and SW GA. The upper-level trough axis will finally shift eastward on Friday, with a reinforcing push of cooler and drier air. Yet another shortwave will dig into the Mid-Atlantic and Northeast states on Saturday with continued cool northwesterly flow. A surface ridge axis is expected to promote radiational cooling with the potential for frost across the northern counties on Sunday morning. This will be followed by significant warming trend for Monday as southwesterly flow rapidly develops. 87/Grantham && .AVIATION... 00Z TAF Discussion. TSRA with gusty winds and heavy rain will continue across C AL ahead of a front. Winds will also be gusty tonight outside of convection. MVFR cigs are expected to develop as the night progresses with some IFR at times with stronger convection. Conditions should go VFR toward midday on Wednesday behind the front. However, some clouds will linger through much of the afternoon. Winds should not quite be as gusty for Wed afternoon. 08 && .FIRE WEATHER... Strong to severe storms are likely this afternoon and tonight, with gusty south to southeast winds and locally heavy rain. KBDI values remain very low due to above normal rainfall this month. Drier and more favorable burn conditions return by Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 61 69 40 64 39 / 100 20 10 10 0 Anniston 64 71 42 65 41 / 100 20 10 10 0 Birmingham 61 66 43 64 43 / 100 20 10 0 0 Tuscaloosa 57 64 42 66 42 / 100 10 0 0 0 Calera 62 67 44 66 43 / 100 10 0 10 0 Auburn 64 73 46 65 45 / 100 50 0 10 10 Montgomery 67 73 45 69 44 / 100 20 0 10 0 Troy 66 76 47 68 46 / 80 20 0 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 7 AM CDT Wednesday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. Flood Watch through Wednesday morning for the following counties: Bibb...Blount...Chilton...Dallas...Fayette...Greene... Hale...Jefferson...Lamar...Marengo...Marion...Perry...Pickens... Shelby...St. Clair...Sumter...Tuscaloosa...Walker...Winston. && 17/61/87/08
Hazardous weather outlook, Mar 22, 10:49 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1049 AM CDT Tue Mar 22 2022 ALZ011>015-017>050-231900- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1049 AM CDT Tue Mar 22 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible this afternoon through tonight across Central Alabama. Threats include tornadoes, damaging wind gusts, and large hail. Locally heavy rainfall is likely this afternoon through tonight. One to four inches of rain is possible, with locally higher amounts in the northwest. This could lead to flooding of low lying or poor drainage areas. Non-thunderstorm wind gusts up to 40 mph are possible across Central Alabama today and tonight. This could lead to sporadic uprooted trees and power outages. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. River flooding is forecast for portions of the Tombigbee and Black Warrior Rivers. Please refer to river products for specific information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed this afternoon through tonight.
In the hours before
Special weather statement, Mar 22, 7:28 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
728 PM CDT Tue Mar 22 2022
ALZ015-023-024-230115-
Walker AL-Jefferson AL-Tuscaloosa AL-
728 PM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of southeastern Walker,
northeastern Tuscaloosa and western Jefferson Counties through 815 PM
CDT...
At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bull City, or 15 miles northeast of Holt, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Western Birmingham, Gardendale, Fultondale, Sumiton, Dora, Pleasant
Grove, Adamsville, Graysville, Sylvan Springs, Brookside, Mulga,
Maytown, West Jefferson, Cardiff, Gorgas Steam Plant, Bull City,
Edgewater, Forestdale, Concord and Burnwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama. A Tornado Watch also remains in effect until 1100 PM CDT for
central and west central Alabama.
&&
LAT...LON 3329 8721 3346 8745 3378 8710 3364 8680
TIME...MOT...LOC 0028Z 217DEG 35KT 3339 8728
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
89^GSatterwhiteLocal storm report, Mar 22, 7:42 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 2 NE UNIVERSITY MALL 33.21N 87.50W
03/22/2022 E1.00 INCH TUSCALOOSA AL TRAINED SPOTTER
QUARTER SIZED HAIL IN ALBERTA CITY.
&&
HALocal storm report, Mar 22, 8:21 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 1 N UNIVERSITY MALL 33.21N 87.52W
03/22/2022 TUSCALOOSA AL PUBLIC
4-8INCHES OF WATER IN PARKING LOT OF
APARTMENT COMPLEX ON HELEN KELLER BLVD.
&&
HALocal storm report, Mar 22, 8:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 N TUSCALOOSA REGIONAL 33.24N 87.61W
03/22/2022 TUSCALOOSA AL PUBLIC
BUCKHEAD DR IS IMPASSABLE DUE TO FLOODING.
&&
HALocal storm report, Mar 22, 8:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM FLASH FLOOD 1 NE NORTHPORT 33.24N 87.56W
03/22/2022 TUSCALOOSA AL EMERGENCY MNGR
EVACUATING RESIDENTS FROM HUNTER CREEK RD
DUE TO FLOODING.
&&
HASpecial weather statement, Mar 22, 8:55 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
855 PM CDT Tue Mar 22 2022
ALZ024-025-034-035-230230-
Chilton AL-Bibb AL-Jefferson AL-Shelby AL-
855 PM CDT Tue Mar 22 2022
...Strong thunderstorms will impact portions of northwestern Chilton,
southwestern Shelby, Bibb and south central Jefferson Counties
through 930 PM CDT...
At 855 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from North Bibb to 7 miles southeast of Harrisburg.
Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hoover, Vestavia Hills, Alabaster, Bessemer, Pelham, Helena, Calera,
Montevallo, Brent, Centreville, Jemison, Indian Springs Village,
Woodstock, West Blocton, Wilton, American Village, Maylene,
Brierfield Ironworks Park, Patton Creek and Hoover Metropolitan
Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Alabama.
&&
LAT...LON 3313 8723 3313 8720 3319 8720 3324 8714
3322 8710 3325 8707 3328 8707 3328 8709
3329 8709 3347 8676 3283 8675 3283 8723
TIME...MOT...LOC 0155Z 261DEG 39KT 3319 8714 3280 8714
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:21 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Mar 22, 7:28 PM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Mar 22, 7:40 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Sumter, Tuscaloosa | 2 hr |
| Mar 22, 7:44 PM CDT | Areal Flood Advisory | BMX | Jefferson, Walker | 2 hr |
| Mar 22, 7:49 PM CDT | Areal Flood Advisory | BMX | Hale | 3 hr |
| Mar 22, 8:43 PM CDT | Tornado Warning | BMX | Hale, Perry | 19 min |
| Mar 22, 8:52 PM CDT | Areal Flood Advisory | BMX | Bibb, Dallas, Marengo, Perry, Shelby | 4 hr |
| Mar 22, 8:55 PM CDT | Special Weather Statement | BMX | Bibb | 35 min |
| Mar 22, 9:27 PM CDT | Areal Flood Advisory | BMX | Chilton, Shelby | 4 hr |
| Mar 22, 9:27 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 48 min |
| Mar 22, 9:33 PM CDT | Flash Flood Warning | BMX | Jefferson, Walker | 87 min |
| Mar 22, 9:47 PM CDT | Flash Flood Warning | BMX | Shelby | 88 min |
| Mar 22, 9:58 PM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Mar 22, 10:02 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 23 hr |
| Mar 22, 10:12 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 35 hr |
| Mar 22, 10:29 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 34 min |
| Mar 22, 10:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 67 hr |
| Mar 22, 10:56 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Mar 22, 11:06 PM CDT | Areal Flood Advisory | BMX | Coosa, Talladega | 114 min |
| Mar 22, 11:35 PM CDT | Special Weather Statement | BMX | Coosa | 25 min |
| Mar 22, 11:45 PM CDT | Flash Flood Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega | 4 hr |
| Mar 23, 1:46 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Talladega | 3 hr |
| Mar 23, 3:50 AM CDT | Areal Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Shelby and 1 more | 6 hr |
| Mar 23, 9:33 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 24 hr |
| Mar 23, 2:00 PM CDT | Areal Flood Warning | BMX | Cherokee | 24 hr |
| Mar 23, 6:38 PM CDT | River Flood Warning | BMX | Greene, Hale, Tuscaloosa | 14 hr |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.